Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Is sweating& abdominal cramps withdrawal symptoms of buspirone?

Hi, I have been on Buspirone 20 mg for a year or two and now the psychiatrist wants to stop the drug. He told me to cut the dose to 10 mg for a week and then discontinue. I started yesterday and am now having horrible sweats and abdominal cramps. Please advise. Thank you
Thu, 8 Jan 2015
Report Abuse
General & Family Physician 's  Response
Hello,
BUSPIRONE is an anxiolytic drug used for treatment of anxiety disorders.
These are withdrawal symptoms of BUSPIRONE.
Since you have used it for a year,you have to withdraw the drug gradually.
Best method is to reduce the dose by 10% every 3-4 weeks.
Although it would take time,but you would be able o come out f it easily.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

How does codeine interact with Lithium (sustained release) My daughter has BPAD type 1 and a history of opiate addiction (codeine) she has binged...